# SDR SWIA201541267

- Difficulty date: May 3, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 38,044 hours, 31,636 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Panel
- Condition: Out Of Tolerance
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER VISOR PANEL 326AR FAILED GAP CHECK.   RECONTOURED VISOR PANEL 326AR IAW REO AND AMM.
